# SDR SWAA2024011631659

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EXIT LIGHT SCREW LT SIDE AFT POSITION AT LOWER FUSELAGE 2023-756805<[01] REPLACED LENS EMERGENCY EXIT LIGHT LT SIDE AFT POSITION AT LOWER FUSELAGE IAW B737-700 AMM 33-51-04-960-801 STEP 2 (D);[02] REPLACED LENS EMERGENCY EXIT LIGHT LT SIDE AFT POSITION AT LOWER FUSELAGE IAW B737-700 AMM 33-51-04-960-801 STEP 2 (D). COMPLETED
